# SDR AUS20030632

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 4011769
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, M, J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN BATTERY OVERHEATED.
